About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 378575, 11 pages
http://dx.doi.org/10.5402/2012/378575
Research Article

Some Almost Lacunary Double Sequence Spaces Defined by Orlicz Functions in 2-Normed Spaces

Ishik University, Erbil, Iraq

Received 16 November 2011; Accepted 25 December 2011

Academic Editor: O. Miyagaki

Copyright © 2012 Orhan Tuğ. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Orhan Tuğ, “Some Almost Lacunary Double Sequence Spaces Defined by Orlicz Functions in 2-Normed Spaces,” ISRN Mathematical Analysis, vol. 2012, Article ID 378575, 11 pages, 2012. doi:10.5402/2012/378575